MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS20401
Medical Device Problem Codes No Device Output (1435); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a disconnection between the cockpit and m540 monitor during patient use resulted in an interruption in live patient monitoring.There was no adverse patient impact.
 
Additional Manufacturer Narrative
Review of the logs provided showed that the timing between m540s and cockpits were not aligned.A signature entry following the timing discrepancies was identified.When this communication error occurs, the cockpit attempts to correct the issue and in the cases it cannot, as a result, the cockpit closes all communications to the m540.When this occurs, the m540 maintains monitoring capability as intended as a stand-alone patient monitor.Notably, discharging the patient from the m540 resolves the issue, re-establishes connection and the patient can be reassigned to the monitor.Attempts to reproduce the disconnect issue at draeger have been unsuccessful in a simulated clinical test setup.One of the affected m540s was returned to draeger for evaluation and no device malfunctions were identified.Though the specific root cause of the timing issue cannot be determined, draeger has identified an opportunity to develop software code changes that are intended to prevent the cockpit from disconnecting due to timing alignment issues, regardless of the cause, for a future software release.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key21646318
Report Number1220063-2025-00022
Device Sequence Number7574234
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)180829(93)MS20401-29
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20401
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown